# SDR AALA20140914002

- Difficulty date: August 26, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 68,092 hours, 35,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591218850
- Part serial: 49995
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED FROM STATIONS 1400 TO 1436.  REPLACED ANGLE IAW AARD 53-30-00-7.
